# SDR SWAA2019022830135

- Difficulty date: February 7, 2019
- Submitted: February 28, 2019
- Operation: Air carrier
- Aircraft: N404WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27892
- Aircraft time: 61,820 hours, 36,276 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Plate
- Part number: 65659723
- Condition: Gouged
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR GIRT BAR LATCH SPACER GOUGED.  R&R PLATE IAW AMM.
